# SDR AALA20070164

- Difficulty date: January 22, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YUL - EMERGENCY LIGHT BATTERY PACKS INOPERATIVE IN CABIN.  REPLACED EMERGENCY LIGHT BATTERY PACKS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
